Mississippi, 2012Flash Flood and Hail in Mississippi, June 11, 2012
June 11, 2012 · NWS MEG · 14 events in 11 counties and zones
A powerful Mesoscale Convective system developed over Missouri during the morning hours of June 11, 2012. The complex moved southeast into the Mid-South during the afternoon and early evening resulting in numerous reports of damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A powerful Mesoscale Convective system developed over Missouri during the morning hours of June 11, 2012. The complex moved southeast into the Mid-South during the afternoon and early evening resulting in numerous reports of damaging winds. There were also a few reports of large hail and flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jun 11, 2:20 PM CST, 35 minutes earlier.
Area forecast discussion, Jun 11, 2:20 PM CST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
320 PM CDT MON JUN 11 2012
.DISCUSSION...
A SEVERE FORWARD PROPAGATING MESOSCALE CONVECTIVE SYSTEM (MCS)
CURRENTLY ACROSS NORTHWEST TENNESSEE INTO EASTERN ARKANSAS WILL
CONTINUE TO RACE SOUTHEASTWARD THROUGH THE REMAINDER OF THE
AFTERNOON AND EVENING HOURS. THIS LINE HAS HAD A HISTORY OF WIND
DAMAGE AND THE PRE-CONVECTIVE ENVIRONMENT REMAIN FAVORABLE FOR
CONTINUED WIND DAMAGE WITH MLCAPES IN EXCESS OF 4000 J/KG. THIS
MCS CONTINUES TO MOVE ALONG THE NORTHEAST PERIPHERY OF STRONGER
CAPPING/EML OVER THE ARKLATEX REGION. THIS LINE OF SEVERE
THUNDERSTORMS SHOULD MOVE THROUGH THE REMAINDER OF THE FORECAST
AREA THROUGH THE EVENING.
LATER TONIGHT...THE FORECAST BECOMES MORE UNCERTAIN AS THE
ATMOSPHERE WILL INITIALLY BE WORKED OVER FROM THIS AFTERNOONS MCS.
THE CONVECTIVE OUTFLOW BOUNDARY SLOWS QUITE A BIT ACROSS NORTH-
CENTRAL ARKANSAS AND THIS AREA MAY BE PRIMED FOR REDEVELOPMENT
LATER THIS EVENING...WITH THE ATMOSPHERE POTENTIALLY RELOADING
ACROSS SOUTHWESTERN PORTIONS OF THE AREA. LATEST MODEL GUIDANCE
HINTS AT THIS OCCURENCE...BUT TIMING CONTINUES TO BE A PROBLEM AS
LATEST HRRR IS FASTER WITH MOST CONVECTION PRIOR TO 06Z AND ALL
OTHER MODEL GUIDANCE NOW SLOWER AND LINGERING CONVECTION THROUGH
THE NIGHT OVER THESE LOCATIONS. PLAN TO CARRY LIKELY POPS OVER THE
SOUTH AND WEST AFTER 06Z AND WILL MAINTAIN A SEVERE THREAT FOR
DAMAGING WINDS AND LARGE HAIL.
OVERNIGHT ACTIVITY SHOULD WANE LATE TONIGHT WITH SCATTERED
THUNDERSTORM REDEVELOPMENT POSSIBLE ALONG A SOUTHWARD MOVING COLD
FRONT ALONG THE I-40 CORRIDOR BY MID MORNING. THIS FRONT WILL
CONTINUE TO DROP SOUTH THROUGH EASTERN ARKANSAS AND NORTHERN
MISSISSIPPI BY AFTERNOON WITH THUNDERSTORM ACTIVITY BECOMING MORE
NUMEROUS IN COVERAGE. THE ATMOSPHERE WILL AGAIN DESTABILIZE OVER
THE SOUTHERN HALF OF THE AREA WITH STRONG TO POTENTIALLY SEVERE
STORMS AGAIN POSSIBLE.
THE COLD FRONT WILL MOVE THROUGH THE MID SOUTH BY TUESDAY NIGHT
WITH SURFACE HIGH PRESSURE BUILDING OVER THE AREA. THE FRONT
SHOULD STALL ACROSS CENTRAL MISSISSIPPI AS UPPER LEVEL HEIGHTS
RISE. DRY AND VERY WARM WEATHER CAN BE EXPECTED WEDNESDAY THROUGH
FRIDAY MORNING. THE FRONT WILL RETURN BACK TO THE NORTH AS A WARM
FRONT BY FRIDAY ALLOWING FOR A DEEP TROPICAL MOISTURE TO ADVANCE
BACK INTO THE MID SOUTH. ISOLATED SHOWERS AND THUNDERSTORMS WILL
AGAIN BE POSSIBLE DURING PEAK HEATING ON BOTH FRIDAY AND SATURDAY.
A DRIER AIRMASS WILL WORK INTO THE AREA BY SUNDAY HELPING TO LIMIT
DIURNAL CONVECTION. TEMPERATURES WILL REMAIN SEASONALLY WARM WITH
INCREASING HUMIDITY LEVELS THROUGH THE END OF THE EXTENDED
FORECAST PERIOD.
JLH
&&
.AVIATION...
18Z TAF SET
CONVECTIVE COMPLEX IS SET TO SWEEP THROUGH THE MIDSOUTH THIS
AFTERNOON AND EARLY THIS EVENING. THIS IS CORROBORATED WELL BY THE
LATEST HRRR RUN. HAVE TIMED TEMPO GROUPS AT ALL SITES. EXPECT A
FEW QUIET HOURS AFTER THE PASSAGE OF THE FIRST ROUND OF TSRAS.
EXPECT REDEVELOPMENT TO OCCUR OVERNIGHT AS THE FRONT MOVES INTO
THE REGION. KEPT A VCTS GOING FOR NOW SINCE IT IS DIFFICULT TO
TIME THIS MESOSCALE ACTIVITY BEYOND A FEW HOURS. EXPECT SSW WINDS
AT 8-10 KTS THIS AFTERNOON. AS THE COMPLEX MOVES THROUGH WINDS
SHOULD SHARPLY SHIFT TO THE NORTH AND GUST. ADDED A WIND GROUP TO
KJBR IN ANTICIPATION OF THIS. NOT CONFIDENT ENOUGH AT THE OTHER
3 SITES TO ADD THIS YET. EXPECT WINDS TO BACK AFTER THE COMPLEX
MOVES THROUGH AND THEN EVENTUALLY RETURN TO LIGHT SOUTHERLY
OVERNIGHT. THE FRONT WILL PASS THROUGH EARLY TUESDAY AND WINDS
WILL SHIFT TO THE NORTH AT 8-10 KTS.
SJM
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 69 88 66 87 / 80 40 10 10
MKL 69 86 60 84 / 70 30 10 10
JBR 68 88 63 86 / 50 20 10 10
TUP 71 90 67 90 / 90 60 20 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 11, 10:19 AM CST, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1119 AM CDT MON JUN 11 2012
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-121830-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1119 AM CDT MON JUN 11 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SLIGHT RISK ACROSS THE ENTIRE MID SOUTH THIS AFTERNOON
AND EVENING. THE PRIMARY SEVERE WEATHER THREATS WILL BE DAMAGING
WINDS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE OVER NORTH MISSISSIPPI
ON TUESDAY.
.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER ACTIVATION WILL BE LIKELY ACROSS PORTIONS OF THE MID
SOUTH THIS AFTERNOON AND EVENING. SPOTTERS ARE ENCOURAGED TO
REPORT ANY WIND DAMAGE...INCLUDING TREES OR POWER LINES DOWN AND
ANY STRUCTURAL DAMAGE...OR HAIL LARGER THAN QUARTER SIZE TO THE
NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE.
JLH
In the hours before
Special weather statement, Jun 11, 2:18 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
318 PM CDT MON JUN 11 2012
ARZ035-036-048-049-MSZ007-112100-
CRITTENDEN AR-CROSS AR-LEE AR-ST. FRANCIS AR-TUNICA MS-
318 PM CDT MON JUN 11 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 PM CDT FOR...
SOUTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS...
LEE COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
EXTREME NORTHWESTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 10 MILES NORTH OF EARLE TO 10 MILES NORTHWEST OF
PALESTINE AT 318 PM CDT...MOVING SOUTHEAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRITTENDEN...CROSS...LEE...ST. FRANCIS AND TUNICA
COUNTIES...INCLUDING LOCATIONS NEAR EARLE...FORREST CITY...HUGHES...
MADISON...MARIANNA...PALESTINE...PARKIN...VILLAGE CREEK STATE PARK
AND WYNNE...SHOULD MONITOR THIS STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3501 9115 3501 9106 3502 9105 3516 9105
3544 9057 3544 9050 3503 9030 3499 9031
3496 9028 3464 9080 3464 9104 3473 9106
3474 9111 3486 9111 3490 9113 3491 9116
3494 9116
TIME...MOT...LOC 2018Z 323DEG 33KT 3541 9045 3505 9103Local storm report, Jun 11, 2:29 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
329 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND GST RIPLEY 35.75N 89.53W
06/11/2012 E60.00 MPH LAUDERDALE TN TRAINED SPOTTER
ESTIMATED WIND GUST BY SPOTTER IN RIPLEY. RELAYED BY
MSPOTTER.
0311 PM TSTM WND DMG COVINGTON 35.57N 89.65W
06/11/2012 TIPTON TN TRAINED SPOTTER
POWERLINES DOWN NEAR THE COVINGTON FIRE DEPARTMENT...TREE
ON A HOUSE IN COVINGTON. REPORTS RELAYED BY MSPOTTER.
0311 PM TSTM WND GST ATOKA 35.45N 89.77W
06/11/2012 E65.00 MPH TIPTON TN TRAINED SPOTTER
WIND GUST OF 65 MPH ESTIMATED BY STORM SPOTTER. RELAYED
BY MSPOTTER
&&
RRHLocal storm report, Jun 11, 2:40 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
340 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG MARTIN 36.34N 88.86W
06/11/2012 WEAKLEY TN FIRE DEPT/RESCUE
WIND DAMAGE ON ADAMS ROAD. ROOF DAMAGE TO A BUILDING AND
A LARGE OUTBUILDING COMPLETELY COLLAPSED.
0330 PM TSTM WND DMG TRENTON 35.97N 88.94W
06/11/2012 GIBSON TN EMERGENCY MNGR
SCATTERED TREES DOWN ACROSS GIBSON COUNTY. A FEW ON HWY
104.
&&
RRHLocal storm report, Jun 11, 2:45 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
345 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG GIBSON 35.87N 88.85W
06/11/2012 GIBSON TN TRAINED SPOTTER
LARGE TREE DOWN...POWER IS ALSO OUT IN GIBSON. VERY WINDY
IN MILAN ALSO.
&&
RRHLocal storm report, Jun 11, 2:53 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
353 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG ARLINGTON 35.28N 89.66W
06/11/2012 SHELBY TN TRAINED SPOTTER
LARGE TREE DOWN ON MEMPHIS-ARLINGTON ROAD JUST WEST OF
ARLINGTON MIDDLE SCHOOL. RELAYED BY MSPOTTER.
0346 PM HAIL 4 W CORDOVA 35.15N 89.85W
06/11/2012 E1.75 INCH SHELBY TN TRAINED SPOTTER
GOLF BALL SIZED HAIL REPORTED 4 MILES WEST OF CORDOVA.
RELAYED BY MSPOTTER.
&&
RRHLocal storm report, Jun 11, 2:55 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
355 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL MEMPHIS 34.93N 90.14W
06/11/2012 E1.00 INCH DESOTO MS TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL REPORTED NEAR WALNUT GROVE RD
&&
JPMEvent by event
11 thunderstorm wind, 1 hail, 1 lightning, 1 flash flood. Local standard time, as filed.
Thunderstorm Wind, De Soto
- When
- June 11, 2:55 PM CST to 3:00 PM CST
- Where
- De Soto County, Olive Branch to 1.96 mi SE of Olive Branch
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 34.970, -89.820
Straight line winds ripped shingles off a house and knocked down three power lines in Olive Branch. Several trees were also knocked down blocking roads.
Thunderstorm Wind, Marshall
- When
- June 11, 3:15 PM CST to 3:20 PM CST
- Where
- Marshall County, Red Banks to 1.43 mi SE of Red Banks
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.830, -89.570
Straight line winds knocked down large tree limbs in Red Banks.
Thunderstorm Wind, Tippah
- When
- June 11, 3:35 PM CST to 3:55 PM CST
- Where
- Tippah County, 2.43 mi W of Falkner to 1.03 mi SSW of Buena Vista
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 34.852, -88.973
Straight line winds knocked down trees county wide. A large tree fell on a manufactured home on County Road 501. A Ham radio tower was knocked down.
Thunderstorm Wind, Alcorn
- When
- June 11, 3:35 PM CST to 4:10 PM CST
- Where
- Alcorn County, 3 mi SW of Lone Pine to 1.53 mi ESE of Allentown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 34.939, -88.767
Straight line winds knocked down numerous trees across Alcorn County. Several trees fell on vehicles.
Hail, Tippah
- When
- June 11, 3:49 PM CST to 3:54 PM CST
- Where
- Tippah County, Ripley
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.730, -88.950
Nickel size hail reported near Ripley.
Lightning, Tippah
- When
- June 11, 3:55 PM CST
- Where
- Tippah County, Ripley
- Property damage
- $5,000
- Reported by
- Unknown
- Coordinates
- 34.730, -88.950
Lightning struck a store in Ripley. The attic and roof caught on fire resulting in minor damage.
Thunderstorm Wind, Union
- When
- June 11, 4:00 PM CST to 4:15 PM CST
- Where
- Union County, Myrtle to Blue Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.570, -89.120
Straight line winds knocked down trees and power lines throughout most of Union County. Several county roads were blocked. A couple of houses were struck by fallen trees.
Thunderstorm Wind, Pontotoc
- When
- June 11, 4:10 PM CST to 4:45 PM CST
- Where
- Pontotoc County, Esperanza to Troy
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.370, -89.130
Straight line winds knocked down trees and power lines across Pontotoc County. Towns hardest hit included Ecru, Toccopola, Furrs and Troy.
Thunderstorm Wind, Lee
- When
- June 11, 4:21 PM CST to 4:45 PM CST
- Where
- Lee County, 2.42 mi SSW of Chapelville to Mooreville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 34.420, -88.603
Straight line winds knocked down trees across Lee County. Numerous trees were blown down along Natchez Trace Parkway between mile markers 273 and 278. A home suffered roof damage in Mooreville. In total four homes suffered at least minor damage in Lee County. Four vehicles were also damaged.
Flash Flood, Tippah
- When
- June 11, 4:25 PM CST to 6:00 PM CST
- Where
- Tippah County, 0.42 mi ENE of Ripley to 0.35 mi SE of Ripley
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 34.732, -88.943
Heavy rain caused flash flooding in Ripley resulting in several road closures.
Thunderstorm Wind, Tishomingo
- When
- June 11, 4:30 PM CST to 4:45 PM CST
- Where
- Tishomingo County, 0.8 mi N of Belmont to 1.16 mi ENE of Golden
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 34.512, -88.221
Straight line winds knocked down numerous large trees in Belmont and Golden. A carport and two cars were crushed by fallen trees. Some structures had roofs completely blown off. In total three homes suffered major damage and 43 structures had at least minor damage in Tishomingo County.
Thunderstorm Wind, Itawamba
- When
- June 11, 4:30 PM CST to 4:55 PM CST
- Where
- Itawamba County, Kirkville to Tremont
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.450, -88.500
Straight line winds knocked down trees across Itawamba County. One business had a roof peeled back.
Thunderstorm Wind, Coahoma
- When
- June 11, 4:44 PM CST to 4:55 PM CST
- Where
- Coahoma County, 2.93 mi N of Beverly to 1.55 mi E of Hopson
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.212, -90.637
Straight line winds knocked down numerous trees and power lines in Clarksdale. A tractor trailer was overturned on Highway 61.
Thunderstorm Wind, Monroe
- When
- June 11, 5:02 PM CST to 5:25 PM CST
- Where
- Monroe County, 6 mi NW of Amory to Hamilton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 34.041, -88.574
Straight line winds knocked down trees across Monroe County. Several roads were blocked by trees.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Mississippi, June 11, 2012$920,000 · 1 in hail · 65 events
- Tornado and Flash Flood in South Carolina, June 11, 2012$439,000 · EF1 · 11 events
- Flash Flood and Hail in Arkansas, June 11 to 12, 2012$293,000 · 1.5 in hail · 37 events
- Hail and Damaging Winds in Missouri, June 11, 2012$140,000 · 1 in hail · 30 events
- Damaging Winds in Alabama, June 11, 2012$200,000 · 52 kt wind · 21 events
- Damaging Winds in Kentucky, June 11, 20122 injured · $126,000 · 61 kt wind · 8 events
- Hail and Damaging Winds in Texas, June 11 to 12, 2012$79,000 · 2.75 in hail · 30 events
- Damaging Winds in Tennessee, June 11, 2012$46,000 · 56 kt wind · 11 events
- Hail and Damaging Winds in Missouri, June 11, 2012$35,000 · 1 in hail · 6 events
- Flash Flooding and Hail in Alabama, June 11, 20121.25 in hail · 32 events
- Lightning Strike in Illinois, June 11, 2012$40,000 · 1 event
- Damaging Winds in Florida, June 11, 2012$17,000 · 50 kt wind · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 395719, 395721, 395723, 396172, 395726, 396185, 396173, 396179, 396180, 396181, 396182, 396186, 396183, 396184.